Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 218, NWS Atlanta, GA

July 12, 2013Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 12, 2013, 7:11 PM EDT for Taylor County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2013, 7:11 PM EDT (23:11 UTC)
Expired
Jul 12, 2013, 7:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Taylor County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 7:20 PM EDTTSTM WND DMGButler, GASEVERAL TREES WERE BLOWN DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1881 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WUUS52 KFFC 122311
SVRFFC
GAC269-122345-
/O.NEW.KFFC.SV.W.0218.130712T2311Z-130712T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT FRI JUL 12 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 745 PM EDT

* AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST
  OF BUTLER...MOVING SOUTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RUPERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3240 8429 3254 8445 3256 8444 3257 8441
      3261 8441 3265 8437 3269 8431 3260 8410
TIME...MOT...LOC 2311Z 301DEG 5KT 3259 8435

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 4:12 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 12, 4:12 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI JUL 12 2013

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
A WEAK FRONTAL BOUNDARY IS SAGGING SOUTH AND ACROSS THE METRO AREA
THIS AFTERNOON. THIS FEATURE HAS PROVIDED THE CONVERGENCE TO SPARK
CONVECTION ALONG A LA GRANGE TO FOREST PARK TO CLEVELAND LINE THIS
AFTERNOON. ISOLATED CONVECTION IS OCCURRING SOUTH OF THE BOUNDARY...
BUT EXPECT THIS ACTIVITY TO BECOME MORE SCATTERED TO NUMEROUS LATER
THIS AFTERNOON AND EVENING AS THE BOUNDARY CONTINUES TO SETTLE INTO
CENTRAL GA THIS EVENING AND OVERNIGHT. A FEW STORMS COULD BE STRONG
TO SEVERE... WITH STRONG WINDS... FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN THE MAIN THREATS THROUGH MAX HEATING. ALSO...WITH GROUNDS
SO SATURATED... MINOR FLOODING AND DOWN TREES WILL BE POSSIBLE
THROUGH MID EVENING EVEN WITH 40 TO 45 MPH WIND GUSTS. ANY ISOLATED
SEVERE STORM THREAT WILL GREATLY DIMINISH BY 8-9 PM THIS EVENING.

OTHERWISE... ISOLATED SHOWER ACTIVITY REMAINS POSSIBLE FOR AREAS
ALONG AND SOUTH OF THE BOUNDARY... MAINLY ACROSS MUCH OF CENTRAL GA
OVERNIGHT. THEN MODELS SHOW AN UPPER LOW... CURRENTLY SPINNING OVER
KY/OH... RETROGRADING WESTWARD TONIGHT AND CONTINUING ON SATURDAY.
THIS WILL DRAG THE SURFACE BOUNDARY NORTHWARD... SPREADING DEEP
TROPICAL MOISTURE BACK ACROSS THE FORECAST AREA SATURDAY AFTERNOON
AND EVENING. AS A RESULT.. EXPECT LOW CLOUDS TO SPREAD OVER MUCH OF
THE AREA TOWARDS MORNING... THEN GIVE WAY TO MOSTLY CLOUDY SKIES AND
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON AND
EVENING... WITH THE GREATER CHANCES FOR THUNDER GENERALLY ALONG AND
EAST OF A CARROLLTON TO CLEVELAND LINE. THE CLOUDS AND DEEP MOISTURE
SHOULD HOLD HIGHS IN THE LOWER TO MID 80S ON SATURDAY... LIMIT
INSTABILITIES ENOUGH TO HELP HOLD CONVECTION BELOW SEVERE LIMITS.
THE INCREASING RAIN CHANCES SATURDAY AFTERNOON AND EVENING WILL
CONTINUE THE CONCERNS FOR LOCALLY HEAVY RAIN AND FLOOD PROBLEMS
AGAIN ON SATURDAY. A FLASH FLOOD WATCH MAY BE WARRANTED LATER THIS
WEEKEND... BUT WILL HOLD OFF FOR NOW AND ADDRESS THIS ISSUE WITH
LATER SHIFTS AND MODEL RUNS.

39

.LONG TERM /SUNDAY THROUGH FRIDAY/...
LONG TERM FORECAST IS STILL ON TRACK ONLY CHANGE WAS TO INCREASE
POPS SLIGHTLY ON SUNDAY AFTERNOON GIVEN LATEST GUIDANCE.
OTHERWISE...ONLY MINOR TWEAKS TO THE GRIDS. SEE THE DISCUSSION
BELOW FOR OVERALL THINKING.

11

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
/ISSUED 412 AM EDT FRI JUL 12 2013/
LONG TERM BEGINS WITH THE CLOSED UPPER LOW DRIFTING WEST OF THE
MID MS VALLEY...WITH A SOUTHEAST FLOW OF MOISTURE ACROSS THE CWA.
THE UPPER LOW CONTINUES TO DRIFT WESTWARD WHILE THE UPPER RIDGE
BUILDS OVER THE OHIO VALLEY REGION. THIS PUTS THE CWA IN A DEEP
EASTERLY FLOW OF ATLANTIC MOISTURE THROUGH MUCH OF THE PERIOD.
CHANCE OR SLIGHT CHANCE POPS OVER THE CWA THROUGH THE PERIOD LOOK
REASONABLE. PATTERN SHOULD BECOME MORE DIURNAL TOWARD MID WEEK AS
THE UPPER RIDGE CONTINUES TO EXPAND OVER THE EASTERN STATES.

41

&&

.HYDROLOGY...
THE GROUND ACROSS NORTH AND CENTRAL GEORGIA REMAINS MOIST.
ALTHOUGH ONLY A QUARTER TO AN INCH OF RAINFALL IS EXPECTED OVER
THE NEXT FEW DAYS...LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH SOME
OF THE THUNDERSTORMS. THE OVERALL AMOUNTS EXPECTED ARE BELOW 1HR
FFG BUT IF HIGHER AMOUNTS OCCUR AND AREAS RECEIVE MULTIPLE DAYS OF
RAINFALL...LOCALIZED FLOODING WILL BE POSSIBLE. NOT ENOUGH
TO ISSUE A FLASH FLOOD WATCH AT THIS TIME...BUT WILL CONTINUE TO
MONITOR.

&&

.AVIATION...
18Z UPDATE...
MID LEVEL SCT-BKN CLOUDS WILL PREVAIL THIS AFTERNOON WITH
ISOLATED SHOWERS AROUND THE ATLANTA AIRPORTS AS A WEAK SURFACE
TROUGH MOVES ACROSS THE METRO AREA. WILL CONTINUE TO SHOW VCSH
THRU 23Z AT ATL AS EXPECT CONVECTION TO REMAIN SHOWERS WITH LACK
OF DEEP MOISTURE AND UPPER SUPPORT. EXPECT TEMPO -TSRA AT CSG AND
MCN THIS AFTERNOON WHERE THE DEEPER MOISTURE AND INSTABILITIES ARE
POOLED. IFR CIGS WITH MVFR VSBYS RETURN TO ALL TAF SITES BY 08-10Z
SAT AS AN EASTERLY FLOW SPREADS AMPLE LOW CLOUDS AND MOISTURE
INLAND. THIS WILL ALSO RESULT IN SCT SHWRS/TSRA SAT AFTERNOON WITH
DAYTIME HEATING. AN EAST WIND AT 09-11KTS WILL PREVAIL ON SAT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON EARLY MORN IFR CIGS AND AFTN CONVECTION SUN AFTN.
HIGH ON ALL OTHER ELEMENT.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  84  70  85 /  20  60  40  30
ATLANTA         70  84  69  85 /  20  50  40  40
BLAIRSVILLE     65  82  68  82 /  20  40  30  30
CARTERSVILLE    68  86  71  85 /  20  40  30  40
COLUMBUS        70  86  70  87 /  30  50  40  40
GAINESVILLE     69  82  69  83 /  20  40  40  40
MACON           70  85  71  87 /  40  70  60  40
ROME            67  87  71  86 /  10  40  30  40
PEACHTREE CITY  68  84  69  85 /  20  50  40  40
VIDALIA         72  85  73  89 /  60  70  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....11
AVIATION...39
Hazardous weather outlook, Jul 12, 5:04 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT FRI JUL 12 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-132115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
504 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE
ACROSS CENTRAL GEORGIA THROUGH TONIGHT WITH ISOLATED SHOWERS AND
THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA. THE EXCEPTION TO THIS
IS EXTREME NORTHWEST GEORGIA WHERE PRECIPITATION IS NOT EXPECTED
DUE TO THE DRIER AIR THAT HAS MOVED IN. ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS...GENERALLY
ALONG AND SOUTH OF AN ATHENS TO ATLANTA LINE.

WEATHER HAZARDS EXPECTED...

PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL ARE STILL POSSIBLE
THROUGH TONIGHT...MAINLY ACROSS CENTRAL GEORGIA. SOILS REMAIN
SATURATED AND SOME LOCAL FLOODING IS POSSIBLE.

THE STRONGER THUNDERSTORMS...MAINLY EXPECTED ALONG AND SOUTH OF AN
ATLANTA TO ATHENS LINE...HAVE THE POTENTIAL TO PRODUCE FREQUENT
LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WITH SATURATED
SOILS...IT WILL NOT TAKE MUCH WIND TO BLOW DOWN TREES. SOME
ISOLATED STORMS MAY BECOME SEVERE...PRODUCING WINDS IN EXCESS OF
60 MPH AND QUARTER SIZE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS ON
SATURDAY BUT BECOME MORE SCATTERED AND WITH A MORE DIURNAL
PATTERN INTO NEXT WEEK. THERE WILL STILL BE PERIODS OF MODERATE TO
HEAVY RAINFALL IN THE STRONGER THUNDERSTORMS SO LOCALIZED FLOODING
WILL REMAIN A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 12, 6:05 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     NORCROSS                33.94N 84.21W
07/12/2013                   GWINNETT           GA   911 CALL CENTER

            ONE TREE WAS BLOWN DOWN AT PLANTATION LANE. ANOTHER TREE
            WAS BLOWN DOWN ONTO STERLING ROAD.

&&

RWILLIS
Local storm report, Jul 12, 6:17 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     3 SE DECATUR            33.74N 84.25W
07/12/2013                   DEKALB             GA   911 CALL CENTER

            A TREE FELL ONTO A CAR AT THE INTERSECTION OF GLENWOOD
            DRIVE AND DERRILL DRIVE.

&&

RWILLIS
Local storm report, Jul 12, 6:22 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     1 SE DORAVILLE          33.89N 84.26W
07/12/2013                   DEKALB             GA   BROADCAST MEDIA

            A TREE WAS BLOWN DOWN ON PRESIDENTIAL DRIVE.

&&

RWILLIS
Special weather statement, Jul 12, 6:37 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT FRI JUL 12 2013

GAZ025-027-035>038-047-049-122330-
637 PM EDT FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALTON...OGLETHORPE...OCONEE...MORGAN...MADISON...BARROW...CLARKE
AND JACKSON COUNTIES UNTIL 730 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES NORTHEAST OF POCATALIGO TO
BOGART...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...OGLETHORPE...OCONEE...MORGAN...MADISON...BARROW...
CLARKE AND JACKSON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE BOGART...STATHAM...POCATALIGO...BEAR
CREEK RESERVOIR...NICHOLSON...CENTER...WESTGATE PARK...ILA...OCONEE
HEIGHTS...EASTVILLE...OCONEE HEIGHTS...JAMES HOLLAND YOUTH SPORTS
COMPLEX...HARRISON...SANFORD AND SANDY CREEK RECREATION AREA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3422 8307 3417 8309 3415 8305 3410 8303
      3403 8295 3391 8318 3374 8333 3370 8355
      3400 8366 3406 8353 3427 8329 3425 8325
      3425 8316 3427 8311
TIME...MOT...LOC 2238Z 327DEG 7KT 3424 8321 3412 8339
          3393 8349
Special weather statement, Jul 12, 6:50 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT FRI JUL 12 2013

GAZ069>071-079>081-089>093-102-103-122330-
650 PM EDT FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WEBSTER...TALBOT...STEWART...SCHLEY...MUSCOGEE...MONROE...
MARION...LAMAR...UPSON...MACON...TAYLOR...CHATTAHOOCHEE AND CRAWFORD
COUNTIES UNTIL 730 PM EDT...

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CULLODEN TO FORT BENNING/LAWSON ARMY AIR
FIELD...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WEBSTER...TALBOT...STEWART...SCHLEY...MUSCOGEE...MONROE...
MARION...LAMAR...UPSON...MACON...TAYLOR...CHATTAHOOCHEE AND CRAWFORD
COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE JUNIPER...EELBECK/WEST FORT BENNING...FORT
BENNING/LAWSON ARMY AIR FIELD...BATTLE PARK...CUSTER ROAD TERRACE...
SAND HILL...NORTH FORT BENNING...CARSONVILLE...BALDWINVILLE...
PRATTSBURG...BOX SPRINGS...JUNCTION CITY...GENEVA...CULLODEN AND
LOGTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3194 8497 3197 8497 3198 8506 3200 8507
      3209 8506 3213 8507 3226 8490 3232 8501
      3238 8498 3271 8441 3299 8410 3269 8389
      3241 8409 3217 8436 3216 8443 3210 8443
      3191 8465
TIME...MOT...LOC 2250Z 330DEG 5KT 3284 8412 3264 8436
          3232 8490
Local storm report, Jul 12, 7:01 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FLASH FLOOD      4 NNE LILBURN           33.94N 84.11W
07/12/2013                   GWINNETT           GA   OFFICIAL NWS OBS

            THE SWEETWATER CREEK GAUGE NEAR LILBURN EXPERIENCED FLASH
            FLOOD CONDITIONS FROM EARLIER HEAVY RAINFALL.

&&

DEESE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:05 PM EDTSpecial Weather StatementFFCGreene, Taliaferro25 min
Jul 11, 8:34 PM EDTSpecial Weather StatementFFCTaliaferro41 min
Jul 11, 9:49 PM EDTSpecial Weather StatementFFCChattooga, Walker41 min
Jul 12, 7:36 AM EDTRiver Flood WarningFFCDooly8 hr
Jul 12, 11:16 AM EDTRiver Flood WarningFFCDodge, Telfair, Wilcox4 days
Jul 12, 2:40 PM EDTSpecial Weather StatementFFCClayton, Fayette50 min
Jul 12, 2:51 PM EDTSpecial Weather StatementFFCWhite39 min
Jul 12, 3:25 PM EDTSpecial Weather StatementFFCHall, White50 min
Jul 12, 3:28 PM EDTSpecial Weather StatementFFCTroup47 min
Jul 12, 3:39 PM EDTSevere Thunderstorm WarningFFCHall51 min
Jul 12, 3:49 PM EDTSpecial Weather StatementFFCSpalding41 min
Jul 12, 3:56 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Spalding49 min
Jul 12, 4:10 PM EDTSpecial Weather StatementFFCTroup35 min
Jul 12, 4:29 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett46 min
Jul 12, 4:39 PM EDTSpecial Weather StatementFFCPike, Talbot51 min
Jul 12, 4:48 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett42 min
Jul 12, 5:09 PM EDTSpecial Weather StatementFFCForsyth36 min
Jul 12, 5:13 PM EDTSpecial Weather StatementFFCMarion, Webster47 min
Jul 12, 5:27 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett33 min
Jul 12, 5:29 PM EDTFlash Flood WarningFFCDeKalb, Gwinnett4 hr
Jul 12, 5:52 PM EDTSpecial Weather StatementFFCClayton38 min
Jul 12, 5:59 PM EDTSpecial Weather StatementFFCMarion46 min
Jul 12, 5:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton46 min
Jul 12, 6:37 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee53 min
Jul 12, 6:50 PM EDTSpecial Weather StatementFFCChattahoochee, Crawford, Marion, Schley, Stewart, Taylor and 1 more40 min
Jul 12, 7:24 PM EDTSpecial Weather StatementFFCStewart51 min
Jul 12, 7:26 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe49 min
Jul 12, 7:41 PM EDTSpecial Weather StatementFFCTaylor49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.